Alert archive / Nebraska / Wind Advisories in 2006

Wind Advisory 26, NWS North Platte, NE

November 14, 200615 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Nov 14, 2006, 2:46 AM MST for 15 counties in Nebraska. It took effect at Nov 14, 2006, 1:00 PM MST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2006, 2:46 AM MST (09:46 UTC)
In effect from
Nov 14, 2006, 1:00 PM MST
Expired
Nov 15, 2006, 9:47 AM MST
In force
21 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE, Perkins County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 92 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2006-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2006-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2001 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLBF 140946
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 AM CST TUE NOV 14 2006


NEZ022-035-056>058-069-141800-
/O.NEW.KLBF.WI.Y.0026.061114T2000Z-061115T1200Z/
GARDEN-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...IMPERIAL
246 AM MST TUE NOV 14 2006

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM
MST WEDNESDAY. 

A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN NEBRASKA THIS
AFTERNOON. THE COLD FRONT IS ASSOCIATED WITH A DEEPENING LOW
PRESSURE SYSTEM WHICH WILL SWING THROUGH NEBRASKA DURING THE DAY.

WINDS WILL BECOME NORTH AND NORTHWEST AND INCREASE TO 25 TO 35 MPH
WITH GUSTS TO 45 MPH OR GREATER IN OPEN AREAS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ036-059-070-071-141800-
/O.NEW.KLBF.WI.Y.0026.061115T0000Z-061115T1200Z/
MCPHERSON-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...TRYON...NORTH PLATTE...HAYES CENTER...
CURTIS...EUSTIS
346 AM CST TUE NOV 14 2006

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY. 

A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN AND NORTH CENTRAL NEBRASKA
THIS EVENING. THE COLD FRONT IS ASSOCIATED WITH A DEEPENING LOW
PRESSURE SYSTEM WHICH WILL SWING THROUGH NEBRASKA DURING THE DAY.

WINDS WILL BECOME NORTH AND NORTHWEST AND INCREASE TO 25 TO 35
MPH WITH GUSTS TO 45 MPH OR GREATER IN OPEN AREAS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$


CDC
5 follow-up statements
000 
WWUS73 KLBF 141805
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1205 PM CST TUE NOV 14 2006

NEZ022-035-056>058-069-151200-
/O.CON.KLBF.WI.Y.0026.061114T2000Z-061115T1200Z/
GARDEN-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...IMPERIAL
1105 AM MST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. 

A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN NEBRASKA THIS
AFTERNOON. BEHIND THIS FRONT WINDS WILL BECOME NORTH TO
NORTHWEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH OR
GREATER IN OPEN AREAS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ036-059-070-071-151200-
/O.CON.KLBF.WI.Y.0026.061115T0000Z-061115T1200Z/
MCPHERSON-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...TRYON...NORTH PLATTE...HAYES CENTER...
CURTIS...EUSTIS
1205 PM CST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST WEDNESDAY. 

A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN AND NORTH CENTRAL
NEBRASKA THIS EVENING. WINDS WILL BECOME NORTH TO NORTHWEST AND
INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH OR GREATER IN OPEN
AREAS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

13
000 
WWUS73 KLBF 142109
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
309 PM CST TUE NOV 14 2006

NEZ004-023-024-094-150900-
/O.EXB.KLBF.WI.Y.0026.061115T0000Z-061115T0900Z/
SHERIDAN-GRANT-HOOKER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...HYANNIS...MULLEN...
CODY...MERRIMAN...KILGORE
209 PM MST TUE NOV 14 2006

...WIND ADVISORY IN EFFECT UNTIL 2 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM MST WEDNESDAY. 

NORTHWEST WINDS WILL INCREASE BEHIND A COLD FRONT MOVING THROUGH
WESTERN NEBRASKA. WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS UP TO
45 MPH WILL BE POSSIBLE THRUOGH THE EARLY MORNING HOURS...BEFORE
DECREASING BY SUNRISE. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ022-035-056>058-069-150900-
/O.CON.KLBF.WI.Y.0026.000000T0000Z-061115T1200Z/
GARDEN-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...IMPERIAL
209 PM MST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. 

WINDS WILL TURN TO THE NORTHWEST AND INCREASE TO 25 TO 35 MPH A
FAST MOVING COLD FRONT MOVING THROUGH WESTERN NEBRASKA. GUSTS UP
TO 45 MPH WILL BE POSSIBLE...ESPECIALLY ALONG OPEN AREAS. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ036-059-070-071-150900-
/O.CON.KLBF.WI.Y.0026.061115T0000Z-061115T1200Z/
MCPHERSON-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...TRYON...NORTH PLATTE...HAYES CENTER...
CURTIS...EUSTIS
309 PM CST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. 

WINDS WILL TURN TO THE NORTHWEST AND INCREASE TO 25 TO 35 MPH A
FAST MOVING COLD FRONT MOVING THROUGH WESTERN NEBRASKA. GUSTS UP
TO 45 MPH WILL BE POSSIBLE...ESPECIALLY ALONG OPEN AREAS. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

13
000 
WWUS73 KLBF 150300
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CST TUE NOV 14 2006

NEZ004-094-150400-
/O.CAN.KLBF.WI.Y.0026.000000T0000Z-061115T0900Z/
SHERIDAN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...CODY...MERRIMAN...
KILGORE
800 PM MST TUE NOV 14 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE
WIND ADVISORY. 

THE WIND ADVISORY IN EFFECT FOR SHERIDAN AND WESTERN CHERRY COUNTY
HAS BEEN CANCELED. NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE
INTO THE OVERNIGHT HOURS. 

$$

NEZ022>024-035-056-150600-
/O.EXT.KLBF.WI.Y.0026.000000T0000Z-061115T0600Z/
GARDEN-GRANT-HOOKER-ARTHUR-DEUEL-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR...
CHAPPELL...BIG SPRINGS
800 PM MST TUE NOV 14 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING...

NORTHWESTERLY WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO 50 MPH WILL
CONTINUE UNTIL 11 PM MST. WINDS WILL DIMINISH TO 25 TO 35 MPH
AFTER MIDNIGHT...DIMINISHING FURTHER TO 15 TO 25 MPH BY MORNING. 

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
EXERCISE EXTREME CAUTION ON EAST TO WEST ROUTES THIS EVENING...AND
BE PREPARED FOR STRONG CROSS WINDS. 

$$

NEZ036-057>059-069>071-151000-
/O.CON.KLBF.WI.Y.0026.000000T0000Z-061115T1200Z/
MCPHERSON-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...TRYON...OGALLALA...GRANT...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
900 PM CST TUE NOV 14 2006 /800 PM MST TUE NOV 14 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/
WEDNESDAY...

NORTHWESTERLY WINDS OF 30 TO 40 MPH...WITH GUSTS TO 50 MPH WILL
CONTINUE INTO THE OVERNIGHT HOURS. WINDS ARE EXPECTED TO DIMINISH
TO 20 TO 30 MPH BY DAWN. 

$$

CLB
000 
WWUS73 KLBF 150948
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 AM CST WED NOV 15 2006

NEZ036-057-058-069-151100-
/O.CAN.KLBF.WI.Y.0026.000000T0000Z-061115T1200Z/
MCPHERSON-KEITH-PERKINS-CHASE-
INCLUDING THE CITIES OF...TRYON...OGALLALA...GRANT...IMPERIAL
348 AM CST WED NOV 15 2006 /248 AM MST WED NOV 15 2006/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY.  

NORTH WINDS IN THIS AREA ARE EXPECTED TO REMAIN BELOW 30 MPH THIS
MORNING.

$$

NEZ038-151700-
/O.EXB.KLBF.WI.Y.0026.000000T0000Z-061115T1700Z/
CUSTER-
INCLUDING THE CITY OF...BROKEN BOW
348 AM CST WED NOV 15 2006

...WIND ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST THIS MORNING. 

NORTH WINDS ARE EXPECTED TO INCREASE TO 30 MPH THIS MORNING WITH
GUSTS TO 45 MPH IN OPEN AREAS.

WINDS WILL SUBSIDE BY LATE MORNING.

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
EXERCISE EXTREME CAUTION ON EAST TO WEST ROUTES THIS MORNING...AND BE
PREPARED FOR STRONG CROSS WINDS.

$$

NEZ059-070-071-151700-
/O.EXT.KLBF.WI.Y.0026.000000T0000Z-061115T1700Z/
LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...NORTH PLATTE...HAYES CENTER...CURTIS...
EUSTIS
348 AM CST WED NOV 15 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 AM CST THIS MORNING.

NORTH WINDS ARE EXPECTED TO INCREASE TO 30 MPH THIS MORNING WITH
GUSTS TO 45 MPH IN OPEN AREAS.

WINDS WILL SUBSIDE BY LATE MORNING.

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
EXERCISE EXTREME CAUTION ON EAST TO WEST ROUTES THIS MORNING...AND BE
PREPARED FOR STRONG CROSS WINDS.

$$


CDC
000 
WWUS73 KLBF 151647
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1047 AM CST WED NOV 15 2006


NEZ038-059-070-071-151800-
/O.CAN.KLBF.WI.Y.0026.000000T0000Z-061115T1700Z/
CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
1047 AM CST WED NOV 15 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE
WIND ADVISORY. BREEZY...NORTH TO NORTHWEST WINDS WILL CONTINUE AT
15 TO 25 MPH ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA
THROUGH EARLY AFTERNOON. HOWEVER THE STRONGER GUSTS ARE NOT
EXPECTED ALLOWING THE ADVISORY TO BE DISCONTINUED. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Nov 13, 2:33 PM MST, 12 hours 13 minutes earlier.

Area forecast discussion, Nov 13, 2:33 PM MST, 12 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CST MON NOV 13 2006

.SYNOPSIS...
SURFACE LOW ALONG CANADIAN BORDER CENTRAL MT WITH SFC TROUGH INTO
THE EASTERN PLAINS OF WYOMING COLORADO. UPPER H5 WAVE PUSHING
ONSHORE IN PAC NW AS SEEN IN IR AND WV.

&&

.DISCUSSION...
MODELS IN GOOD AGREEMENT IN THE NEAR TERM. WILL KEEP WIND ADVISORY
THROUGH 0Z IN NORTHWEST ZONES TONIGHT. STRONG WAA OCCURRING
OVERNIGHT AHEAD OF ORGANIZING SYSTEM AND SOME PARTIAL CLEARING.
HAVE UNDERCUT GUIDANCE BY SEVERAL DEGREES WITH CLEARING. POSSIBLE
MIX WAS CONCERN BUT NEW MODEL RUNS HAVE SLOWED SYSTEM SOMEWHAT
WITH PRECIPITATION FALLING LIQUID. THIS IS SUPPORTED BY BUFR
SOUNDINGS BOTH NAM AND GFS. CAA COUPLED WITH 100KT+ UPPER JET WILL
MAKE FOR BREEZY CONDITIONS. WINDS JUST UNDER ADVISORY CRITERIA
HIGHLIGHTS MAY BE NEEDED NEXT ISSUANCE. BEST CHC FOR S- OVER NORTH
CENTRAL AFTER 23Z WITH MID LEVEL FORCING AND COOLING TEMPERATURES.
CLEARING SKIES TUESDAY EVENING COUPLED WITH STRONG CAA HAVE
UNDERCUT GUIDANCE SEVERAL DEGREES WITH TEMPERATURES FALLING INTO
THE TEENS MOST AREAS. CLEARING SKIES AND LIGHT WINDS WEDNESDAY
NITE HAVE AGAIN GONE WITH COLDER GUIDANCE.

IN THE EXTENDED MODELS DIVERGING ON HEIGHT RISES AND HAVE MADE
ONLY MINIMAL CHANGES FOR BLENDING. TEMPERATURES NORMAL AROUND 50
WITH LOWS IN THE 20S AND DRY THRUOUGH NEXT WEEKEND.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON FOR
NEZ004-NEZ005-NEZ023-NEZ024-NEZ025-NEZ094.

WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR
SHERIDAN...CHERRY...GRANT...HOOKER AND THOMAS COUNTIES.

&&

POWER
Hazardous weather outlook, Nov 13, 4:44 PM MST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
544 PM CST MON NOV 13 2006

NEZ004>010-022>029-035>038-056>059-069>071-094-141300-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
544 PM CST MON NOV 13 2006 /444 PM MST MON NOV 13 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...REST OF TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A STORM SYSTEM WILL PULL OUT OF THE ROCKIES ON TUESDAY. A WIND
ADVISORY MAY BE NEEDED FOR LATE TUESDAY...ESPECIALLY WEST OF
HIGHWAY 83...AS NORTHWEST WINDS INCREASE BEHIND THE SURFACE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 2:45 AM MSTSnow and Blowing Snow AdvisoryLBFBlaine, Boyd, Brown, Cherry, Custer, Garfield and 10 more24 hr

Nearby

Wind Advisories in Nebraska, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.